# SDR DALA2016051103846

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON LT WING FUEL ACCESS NR 520CB, 520DB, 520EB, AND 520GB, AYP.  CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON FUEL ACCESS 520CB, 520DB, 520EB, AND 520GB WAS REMOVED, COUNTERSINK HOLES AT FUEL ACCESS 520CB AND 520EB WERE MEASURED THIS IS OUT OF LIMITS AND MUST BE REPAIRED UNDER CARD 56, ZONE 000, COUNTERSINK HOLES AT FUEL ACCESS 520DB AND 520GB WERE MEASSURED THIS IS OUT OF LIMITS THEREFORE WERE REPLACED IAW SRM 57-10-01, TOOL USED, PN:1127, SERIAL 60555, DUE DATE 15FEB17 OLYMPUS 38DL PLUS.  TRANSDUCER, SONOPEN, V260 RM.
